MathSciNet Relay Station
MathSciNet bibliographic data
MR133227 (24 #A3061) 02.70 (10.80)
Davis, Martin; Putnam, Hilary; Robinson, Julia The decision problem for exponential diophantine equations. Ann. of Math. (2) 74 1961 425–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement